# SDR YENA2025122301254

- Difficulty date: December 23, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N2039J
- Make and model: Airbus A321-271NX
- Aircraft serial: 09016
- Aircraft time: 92,559 hours, 34,592 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: BROKEN STRINGER 4L LOCATED BETWEEN FR 78 TO FR 84 UPPER REAR FUSELAGE; (RESOLVED ON W/O: 1415139 TASKCARD: NR-00024) ACCOMPLISHED THE REPAIR TO STRINGER 4LH AND DENTED AREA ON AFT FUSELAGE SKIN PANEL BETWEEN FR 83 - FR83 AT LEVEL OF STRINGER 4L AS PER JETBLUE EC A25-1137-01. REF AEROMAN NR 2025-689645.
